# SDR FOTR2018081410007

- Difficulty date: August 14, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 54,159 hours, 18,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12043
- Condition: Dented
- Location: Bs 231
- Part time: 54,159 hours, 18,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ACCESS DOOR 113AL FWD CUTOUT FRAME 231.25 BL 0 WAS DENTED.
